MathSciNet Relay Station
MathSciNet bibliographic data
MR2308767 (2008b:35228) 35Q53 (35Q51)
Ebaid, A. Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method. Phys. Lett. A 365 (2007), no. 3, 213–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement